Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 337, Number 1

All articles in this issue are freely accessible.

A construction of the supercuspidal representations of $GL_{n}(F),Fp$-adic
Lawrence Corwin.
Trans. Amer. Math. Soc. 337 (1993), 1-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079053
Propagation of singularities, Hamilton-Jacobi equations and numerical applications
Eduard Harabetian.
Trans. Amer. Math. Soc. 337 (1993), 59-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179395
Quantization of Kähler manifolds. II
Michel Cahen, Simone Gutt and John Rawnsley.
Trans. Amer. Math. Soc. 337 (1993), 73-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179394
An example of a two-term asymptotics for the “counting function” of a fractal drum
Jacqueline Fleckinger-Pellé and Dmitri G. Vassiliev.
Trans. Amer. Math. Soc. 337 (1993), 99-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176086
Divisors on symmetric products of curves
Alexis Kouvidakis.
Trans. Amer. Math. Soc. 337 (1993), 117-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149124
Minimal hypersurfaces of $R^{2m}$ invariant by $SO(m)×SO(m)$
Hilário Alencar.
Trans. Amer. Math. Soc. 337 (1993), 129-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091229
Formal moduli of modules over local $k$-algebras
Allan Adler and Pradeep Shukla.
Trans. Amer. Math. Soc. 337 (1993), 143-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091702
Residual finiteness of color Lie superalgebras
Yu. A. Bahturin and M. V. Zaicev.
Trans. Amer. Math. Soc. 337 (1993), 159-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087050
Triangulations in Möbius geometry
Feng Luo.
Trans. Amer. Math. Soc. 337 (1993), 181-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123456
Symmetrization with respect to a measure
Friedmar Schulz and Virginia Vera de Serio.
Trans. Amer. Math. Soc. 337 (1993), 195-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1088477
Classification of all parabolic subgroup-schemes of a reductive linear algebraic group over an algebraically closed field
Christian Wenzel.
Trans. Amer. Math. Soc. 337 (1993), 211-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1096262
Cohomological dimension and metrizable spaces
Jerzy Dydak.
Trans. Amer. Math. Soc. 337 (1993), 219-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153013
Algebraic convergence of Schottky groups
Richard D. Canary.
Trans. Amer. Math. Soc. 337 (1993), 235-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137257
Nonwandering structures at the period-doubling limit in dimensions $2$ and $3$
Marcy M. Barge and Russell B. Walker.
Trans. Amer. Math. Soc. 337 (1993), 259-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1161425
The rectifiable metric on the set of closed subspaces of Hilbert space
Lawrence G. Brown.
Trans. Amer. Math. Soc. 337 (1993), 279-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155349
Symmetries of homotopy complex projective three spaces
Mark Hughes.
Trans. Amer. Math. Soc. 337 (1993), 291-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164199
The canonical compactification of a finite group of Lie type
Mohan S. Putcha and Lex E. Renner.
Trans. Amer. Math. Soc. 337 (1993), 305-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091231
Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems
Anthony To Ming Lau and Ali Ülger.
Trans. Amer. Math. Soc. 337 (1993), 321-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1147402
The Martin boundary in non-Lipschitz domains
Richard F. Bass and Krzysztof Burdzy.
Trans. Amer. Math. Soc. 337 (1993), 361-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100692
Characterization of completions of unique factorization domains
Raymond C. Heitmann.
Trans. Amer. Math. Soc. 337 (1993), 379-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102888
On the resolution of certain graded algebras
M. P. Cavaliere, M. E. Rossi and G. Valla.
Trans. Amer. Math. Soc. 337 (1993), 389-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110573
Conjugate loci of totally geodesic submanifolds of symmetric spaces
J. M. Burns.
Trans. Amer. Math. Soc. 337 (1993), 411-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091705
Topological properties of $q$-convex sets
Guido Lupacciolu.
Trans. Amer. Math. Soc. 337 (1993), 427-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091708
Taylor series with limit-points on a finite number of circles
Emmanuel S. Katsoprinakis.
Trans. Amer. Math. Soc. 337 (1993), 437-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106192
Polynomial identities in graded group rings, restricted Lie algebras and $p$-adic analytic groups
Aner Shalev.
Trans. Amer. Math. Soc. 337 (1993), 451-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093218
Algebraic cycles and approximation theorems in real algebraic geometry
J. Bochnak and W. Kucharz.
Trans. Amer. Math. Soc. 337 (1993), 463-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091703
Composition algebras over algebraic curves of genus zero
Holger P. Petersson.
Trans. Amer. Math. Soc. 337 (1993), 473-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1108613